# SDR 06FDEA03129

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN 1130 FRAME IS CHAFED AT STR 5L.  REPAIRED FRAME AT BS 1130 STR 5L IAW SRM 51-40-3.
